Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 11, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Feb 10, 2012, 6:08 AM CST for 4 parishes in Louisiana. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2012, 6:08 AM CST (12:08 UTC)
- Expired
- Feb 13, 2012, 10:19 AM CST
- In force
- 3 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA
The river
Written for the forecast point Little River of Louisiana near Rochelle (RHLL1). The gauge peaked at 32.44 ft at Feb 11, 2012, 5:00 AM CST.
- Action stage
- 31.5 ft
- Minor stage
- 32 ft
- Moderate stage
- 38 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07372200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
534 WGUS44 KSHV 101209 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 608 AM CST FRI FEB 10 2012 LAC021-043-059-127-111208- /O.NEW.KSHV.FL.W.0011.120210T1208Z-120213T1200Z/ /RHLL1.1.ER.120210T0800Z.120210T1100Z.120212T1800Z.NO/ 608 AM CST FRI FEB 10 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 500 AM FRIDAY THE STAGE WAS 32.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...EXPECT THE LITTLE RIVER TO CREST VERY NEAR FLOOD STAGE THROUGHOUT THIS FRIDAY. * IMPACT...AT 32.0 FEET...EXPECT MINOR LOWLAND FLOODING WITH SOME CAMPS AND RECREATIONAL AREAS FACING FLOODING. $$
3 follow-up statements
193 WGUS84 KSHV 101642 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1042 AM CST FRI FEB 10 2012 LAC021-043-059-127-111642- /O.EXT.KSHV.FL.W.0011.000000T0000Z-120215T0000Z/ /RHLL1.1.ER.120210T0800Z.120211T1800Z.120214T0600Z.NO/ 1042 AM CST FRI FEB 10 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM FRIDAY THE STAGE WAS 32.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.4 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. $$
772 WGUS84 KSHV 111646 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1046 AM CST SAT FEB 11 2012 LAC021-043-059-127-121646- /O.EXT.KSHV.FL.W.0011.000000T0000Z-120214T0000Z/ /RHLL1.1.ER.120210T0800Z.120211T1800Z.120213T0600Z.NO/ 1046 AM CST SAT FEB 11 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 32.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. $$
147 WGUS84 KSHV 131619 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1019 AM CST MON FEB 13 2012 LAC021-043-059-127-131649- /O.CAN.KSHV.FL.W.0011.000000T0000Z-120214T0000Z/ /RHLL1.1.ER.120210T0800Z.120212T1800Z.120212T1900Z.NO/ 1019 AM CST MON FEB 13 2012 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA. * AT 900 AM MONDAY THE STAGE WAS 31.5 FEET. * FELL BELOW FLOOD STAGE AT 100 PM SUNDAY AFTERNOON. * FLOOD STAGE IS 32 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 31.0 FEET BY TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 10, 4:04 AM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Feb 10, 4:04 AM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 404 AM CST FRI FEB 10 2012 .DISCUSSION... THE AREA RADAR IMAGERY LOOKS REAL WET THIS MORNING...AS RAIN LOOKS TO BE COVERING THE ARKLATEX. HOWEVER...MUCH OF THIS ACTIVITY IS ONLY PRODUCING LIGHT AMOUNTS WITH ONLY TRACE AMOUNTS TO A FEW HUNDREDTHS OF AN INCH RECORDED SINCE MIDNIGHT. SATELLITE IMAGERY CONTINUES TO SHOW PACIFIC MOISTURE TRANSGRESSING ACROSS THE AREA...AHEAD OF A UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS. THE MODELS PROGRESSIVELY INCREASE MOISTURE ACROSS THE AREA TODAY AHEAD OF THIS TROUGH...THUS RAINFALL IS ALMOST CERTAIN TODAY WITH POPS BEING NEAR 100 PERCENT. HOWEVER...WITH THE LACK OF LIFT DUE TO THE SURFACE FRONTAL BOUNDARY LAGGING SOMEWHAT BEHIND THE PRECIP...QPF AMOUNTS WILL BE RATHER LIGHT. HPC HAS 24 QPF VALUES GENERALLY LESS THAN A TENTH OF AN INCH FOR THE AREA...BUT WE MAY SEE SOME ISOLATED AMOUNTS UP TO A QUARTER INCH. DRYING WILL TAKE PLACE RATHER QUICKLY AFTER FROPA THIS AFTERNOON/EVENING...WITH A 1040 RIDGE BUILDING ACROSS THE AREA TONIGHT. COLD AIR ADVECTION WILL BE IN PLACE THE NEXT COUPLE OF DAYS...AS NORTHERLY WINDS USHER MUCH COOLER AIR IN AND THE RIDGE SETTLES ACROSS THE DEEP SOUTH. THE EXTENDED PACKAGE REMAINS CONSISTENT THIS MORNING...AS THE UPPER LOW CURRENTLY SOUTH OF BAJA FINALLY MOVES EAST THIS WEEKEND. THE LOW WILL WEAKEN AS IT CROSSES MEXICO AND SEND A TRASH OF SHORT WAVES AHEAD OF THE DEEP TROUGH MOVING THROUGH THE ROCKIES SUNDAY NIGHT/MONDAY. RAIN CHANCES REMAIN DECENT MONDAY AS MOISTURE RETURN IS EXPECTED AHEAD OF THIS ACTIVITY. SHORT TERM TEMPS ARE GENERALLY FOLLOWING THE NAM...WITH THE EXTENDED NUMBERS MORE IN LINE WITH GFS/MEX. ELEVEN && .AVIATION... ONGOING SHOWERS WILL CONTINUE TO BECOME MORE NUMEROUS TODAY...AS AN UPPER LEVEL TROF AND ASSOCIATED COLD FRONT APPROACH THE REGION. MVFR AND TEMPO IFR/LIFR CONDITIONS ARE LIKELY FOR MUCH OF THE DAY...WITH ISOLATED -TSRA ALSO POSSIBLE. RAIN WILL END FROM WEST TO EAST BEGINNING THIS AFTERNOON...AS HIGH PRESSURE BEGINS TO SINK SWD IN THE WAKE OF THE COLD FRONT. OTHERWISE...WINDS WILL BE SELY AT 4-6 KTS...BECOMING NLY AT 8-12 KTS AFTER FROPA THIS AFTERNOON/EVENING. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 54 34 45 24 50 / 100 0 0 0 0 MLU 51 33 45 23 48 / 100 10 0 0 0 DEQ 52 27 40 19 44 / 100 0 0 0 0 TXK 51 28 42 21 44 / 100 0 0 0 0 ELD 51 30 43 20 47 / 100 0 0 0 0 TYR 55 31 45 23 47 / 80 0 0 0 10 GGG 54 32 45 23 48 / 80 0 0 0 10 LFK 57 36 49 25 52 / 100 0 0 0 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11/12
Hazardous weather outlook, Feb 10, 5:59 AM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 559 AM CST FRI FEB 10 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101900- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 559 AM CST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... OCCASIONAL AREAS OF RAIN WILL CONTINUE MOVING ACROSS THE REGION TODAY. THE RAIN WILL BEGIN TO DIMINISH FROM WEST TO EAST THIS AFTERNOON...AS A COLD FRONT MOVES INTO THE AREA USHERING COOLER AND DRIER AIR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT THE REGION SUNDAY NIGHT AND MONDAY AHEAD OF ANOTHER UPPER LEVEL DISTURBANCE. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.